# SDR FDEA202202050404

- Difficulty date: February 5, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: AEA0392
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CARGO COMPT UNDER FLOOR AREA, LIGHT CORROSION ON FLOORBOARD SUPPORT   AT CLIP NUT LOCATIONS STA 1321 BL 0. (MARKED  #25) REMOVED AND REPLACED FLOORBOARD SUPPORT BRACKETLOCATED AT MAIN CABIN STA   1321 BTWN STR9L AND STR9R  PER DWG AEA0392 AND SRM 51-31-01-0G.  'MAJOR REPAIR'
